# SDR AALA202510316294

- Difficulty date: October 30, 2025
- Submitted: November 1, 2025
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 93,445 hours, 12,022 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GEAR DOORS WILL NOT OPEN USING GROUND OPERATION ARM AND OPEN SWITCHES.  "ALT GEAR EXTEND" STATUS MESSAGE ON EICAS. REMOVED AND REPLACED GROUND OPERATION ARM OPEN SWITCHES. PER AMM32-00-40-860-802. OPERATIONAL CHECKED GOOD.
